MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of snare loop break.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used during a polypectomy procedure performed on (b)(6) 2024.During the procedure, the wire at the noose part burst when the handle was slightly pulled.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of snare loop break.Block h10: investigation results one captivator snare was received for analysis.Visual analysis of the returned device revealed the proximal side of the working length was torn.Also, the wire comes out from the rupture of the working length and the loop could not extend out of the sheath.No other device problems were noted.The reported complaint of loop break was unable to be confirmed since the product analysis revealed the proximal side of the working length was torn and due to this, the wire comes out from the rupture that the working length has, and the loop could not extend out of the sheath, this situation compromises the proper functioning of the device.According to the evidence, one of the possibilities that could have happened was that as part of the use of the device during procedure an excess of force or a bad manipulation was applied to the device causing a burst to the proximal side of the working length and then due to this condition, the loop cannot open correctly.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is no problem detected since the reported complaint cannot be confirmed.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18652948
Report Number3005099803-2024-00250
Device Sequence Number8192596
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0031437858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown